# SDR DHL2003873576

- Difficulty date: July 6, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INNER WING CTR EXTENDED L/E OUTER PLATING CORRODED ON SEVERAL AREAS, AROUND XW.257.500 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR, REMOVED FASTENERS, REMOVED CORROSION, FOUND OUT OF LIMITS.  TRIMMED OUT DAMAGED AREA IAW EODHL-030624, ED-3448.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM 6-10-01-001.  CLEANED, TREATED AND PRIMED, FABRICATED A REPAIR DOUBLER AND 4 FILLERS.  CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER INTERIOR SURFACE AND FILLERS.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLERS AND DOUBLER ON RT INNER WING CTR EXTENDED L/E OUTER PLATING, (AROUND STA XW.257.500) USING NEW FASTENERS.
